# SDR AALA202209301402

- Difficulty date: September 8, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 61,922 hours, 25,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FLOOR RIGHT HAND TRANSITION PANEL LOCATED FROM BS 727I TO BS 767 AND RBL 25. REPAIRED PER SRM 53-00-53-2R-5.
